# SDR ASAA2020051232718

- Difficulty date: May 10, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 23,707 hours, 7,486 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPEAT: RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED AFTER LANDING, CYCLED THE WINDOW HEAT SWITCH, LIGHT EXTINGUISHED. GROUNDED - YES. ACCOMPLISHED WHCU BITE PROCEDURES 1 FAULT NOTED WINDOW SENSOR REF B737-900 FIM TASK 30-41 TASK 801. ACCOMPLISHED RESISTANCE OF WINDOW TEMP SENSOR ON RIGHT SIDE WINDOW. PRIMARY SHOWED 389 OHMS SWAPPED TO SPARE SENSOR LUB NOW READS 322 OHMS WITHIN MAINTS LIMITS REF B737-900 AMM 30-41-21-760-801. PERFORMED WINDOW HEAT SYS OPERATIONAL TEST GROUND VERIFICATION TEST PASSED NO FAULTS NOTED REF AMM 30-41-00-710-801. PERFORMED BITE PROCEDURE ON WHCU TEST PASSED NO FAULTS NOTED REF FIM TASK 30-41 TASK 801.
